# SDR I5PA2021021088805

- Difficulty date: February 10, 2021
- Submitted: February 12, 2021
- Operation: Air carrier
- Aircraft: N888LT
- Make and model: Boeing 757230
- Aircraft serial: 25441
- Aircraft time: 73,647 hours, 24,091 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Display
- Part number: 4077880908
- Part serial: 01661794
- Condition: Faulted
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

FO MCDU BRIGHTNESS ADJUSTMENT CONTROL INOP.    REMOVED AND REPLACED FO MCDU IAW AMM 34-61-02. OPS AND BRIGHTNESS ADJUSTMENT CONTROL CHECK OK.
